# SDR AALA202408272009

- Difficulty date: August 19, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 64,910 hours, 27,486 cycles
- System (JASC): 3150 · Central Warning
- Part: Indicator
- Part number: 233A32025
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT MAIN FUEL TANK PUMP LOW PRESSURE LIGHT DOES NOT ILLUMINATE WHEN PUMP IS TURNED OFF. LIGHT TEST GOOD HOWEVER. **SUPPLEMENTAL REPORT FOR (AALA202408202009): REMOVED AND REPLACED LOW PRESSURE LIGHT ASSEMBLY, OPERTIONAL CHECK GOOD. PER AMM 33-18-00**(CLOSED).
